HI,I HAVE BEEN TAKING TEGRETOL @1200MG A DAY FOR ABOUT 6MNTHS. I'M ALWAYS TIRED AND HAVE A HARD TIME FUNCTIONING.BUT THE MAIN THING IS THAT FOR THE PAST 2WKS I HAVE BEEN GETTING DIZZY,LIGHT HEADED AND NUMB FEELING.I KNOW THIS IS GOING TO SOUND WEIRD,BUT I ALSO FEEL LIKE I'M OUTSIDE OF MYSELF!THAT IS THE ONLY WAY TO DISCRIBE IT,EVEN THOUGH THAT IS PUTTING IT MILDLY.MY DOCTOR WON'T SEE ME RIGHT NOW BECAUSE OF NOT BEING ABLE TO PAY THE CO-PAY AT THIS TIME.AM I LOOSING MY MIND OR IS THIS REAL?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.